Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Periods not stopping. Tried changing medication. Still same. Cause and cure?

hi i was on the Dianette pill for one month, had a normal period on the brake of the pill packet and chose to stop taking the pill for that month after my period. i then started the pill again after that month on the day i started my next period took the pill for 14 days in which i was still bleeding so i stopped taking the pill and started taking norethisterone unfortunately i have not stopped bleeding and dont know why.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The increase in the amount of bleeding that you are having is due to a change in the hormonal balance of the body. You need to consult a gynecologist for stronger prescription medicines to control the bleeding that you are having now.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor